MathSciNet Relay Station
MathSciNet bibliographic data
MR1948116 (2004b:42018) 42A50 (42A16)
Móricz, Ferenc Ferenc Lukács type theorems in terms of the Abel-Poisson mean of conjugate series. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1243–1250 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement